Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 96, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Nov 24, 2021, 3:58 AM CST. It took effect at Nov 24, 2021, 12:00 PM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2021, 3:58 AM CST (09:58 UTC)
- In effect from
- Nov 24, 2021, 12:00 PM CST
- Expired
- Nov 25, 2021, 4:00 PM CST
- In force
- 28 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
102 WHUS73 KDLH 240958 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 358 AM CST Wed Nov 24 2021 LSZ146-242200- /O.CAN.KDLH.SC.Y.0095.000000T0000Z-211124T1600Z/ /O.NEW.KDLH.SC.Y.0096.211124T1800Z-211125T1500Z/ Port Wing to Sand Island WI- 358 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI. * WHEN...From noon today to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory that was in effect this morning was cancelled early due to decreased winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-242200- /O.CAN.KDLH.SC.Y.0095.000000T0000Z-211124T1600Z/ /O.NEW.KDLH.SC.Y.0096.211124T2000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 358 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 2 PM this afternoon to 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory that was in effect this morning was cancelled early due to decreased winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-241100- /O.CAN.KDLH.SC.Y.0095.000000T0000Z-211124T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- 358 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Observations show that winds have eased this morning. $$ LSZ140>143-242200- /O.NEW.KDLH.SC.Y.0096.211124T1800Z-211125T0000Z/ /O.NEW.KDLH.GL.A.0007.211125T0000Z-211125T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 358 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt expected. For the Gale Watch, north- northwest winds 15 to 25 kt with gusts up to 35 kt possible. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...For the Small Craft Advisory, from noon today to 6 PM CST this evening. For the Gale Watch, from this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LSZ144-145-242200- /O.NEW.KDLH.SC.Y.0096.211124T1800Z-211125T1500Z/ Two Harbors to Duluth MN-Duluth MN to Port Wing WI- 358 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CST THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...From noon today to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
8 follow-up statements
152 WHUS73 KDLH 241057 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 457 AM CST Wed Nov 24 2021 LSZ140>143-242300- /O.CON.KDLH.SC.Y.0096.211124T1800Z-211125T0000Z/ /O.CON.KDLH.GL.A.0007.211125T0000Z-211125T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 457 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt expected. For the Gale Watch, north winds 15 to 25 kt with gales up to 35 kt possible. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...For the Small Craft Advisory, from noon today to 6 PM CST this evening. For the Gale Watch, from this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LSZ144>146-242300- /O.CON.KDLH.SC.Y.0096.211124T1800Z-211125T1500Z/ Two Harbors to Duluth MN-Duluth MN to Port Wing WI- Port Wing to Sand Island WI- 457 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM CST THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...From noon today to 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-242300- /O.CON.KDLH.SC.Y.0096.211124T2000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 457 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 2 PM this afternoon to 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Melde
601 WHUS73 KDLH 241541 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 941 AM CST Wed Nov 24 2021 LSZ140>143-250345- /O.CON.KDLH.SC.Y.0096.211124T1800Z-211125T0000Z/ /O.UPG.KDLH.GL.A.0007.211125T0000Z-211125T1500Z/ /O.NEW.KDLH.GL.W.0012.211125T0000Z-211125T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 941 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... * WHAT...For the Gale Warning, north winds 15 to 20 kt with gusts up to 35 kt and waves 1 to 3 ft expected. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...For the Gale Warning, from 6 PM this evening to 9 AM CST Thursday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ144>146-250345- /O.EXT.KDLH.SC.Y.0096.211124T1800Z-211125T1800Z/ Two Harbors to Duluth MN-Duluth MN to Port Wing WI- Port Wing to Sand Island WI- 941 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-250345- /O.CON.KDLH.SC.Y.0096.211124T2000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 941 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 2 PM this afternoon to 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
535 WHUS73 KDLH 242050 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 250 PM CST Wed Nov 24 2021 LSZ140>143-250900- /O.CAN.KDLH.SC.Y.0096.000000T0000Z-211125T0000Z/ /O.EXT.KDLH.GL.W.0012.211124T2050Z-211125T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 250 PM CST Wed Nov 24 2021 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and waves 1 to 3 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ144-250900- /O.UPG.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ /O.EXB.KDLH.GL.W.0012.211124T2050Z-211125T1500Z/ Two Harbors to Duluth MN- 250 PM CST Wed Nov 24 2021 ...GALE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 35 kt and waves 1 to 3 ft. * WHERE...Two Harbors to Duluth MN. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ145-146-250900- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 250 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-250900- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 250 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
210 WHUS73 KDLH 250336 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 936 PM CST Wed Nov 24 2021 LSZ140>144-251545- /O.EXT.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 936 PM CST Wed Nov 24 2021 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 45 kt and waves 2 to 4 ft. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ145-146-251545- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 936 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-251545- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 936 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 4 to 6 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ JTS
667 WHUS73 KDLH 250958 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 358 AM CST Thu Nov 25 2021 LSZ142>144-251800- /O.CAN.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ /O.EXA.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 358 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN and Two Harbors to Duluth MN. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-251600- /O.CON.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 358 AM CST Thu Nov 25 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 40 kt and waves 1 to 3 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ145-146-251800- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 358 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-252200- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 358 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
102 WHUS73 KDLH 251558 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 958 AM CST Thu Nov 25 2021 LSZ140-141-252200- /O.EXP.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ /O.EXB.KDLH.SC.Y.0096.211125T1600Z-211125T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 958 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 10 AM CST THIS MORNING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-252200- /O.CAN.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ /O.NEW.KDLH.SC.Y.0097.211125T1600Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 958 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ142>146-251800- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 958 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Waves 1 to 3 ft. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ BJH
083 WHUS73 KDLH 251754 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1154 AM CST Thu Nov 25 2021 LSZ142>146-251900- /O.EXP.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 1154 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... Winds and waves have diminished so the advisory will be allowed to expire. $$ LSZ147-148-150-252200- /O.CON.KDLH.SC.Y.0097.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1154 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-252200- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 1154 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ BJH
638 WHUS73 KDLH 252204 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 404 PM CST Thu Nov 25 2021 LSZ140-141-252315- /O.EXP.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 404 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves will continue to diminish this evening and the advisory will be allowed to expire. $$ LSZ147-148-150-252315- /O.EXP.KDLH.SC.Y.0097.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 404 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves will continue to diminish this evening and the advisory will be allowed to expire. $$ BJH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 11:40 PM CST, 4 hours 18 minutes earlier.
Area forecast discussion, Nov 23, 11:40 PM CST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1140 PM CST Tue Nov 23 2021
.DISCUSSION...(This evening through Monday)
Issued at 354 PM CST Tue Nov 23 2021
Summary: Warmer temperatures tonight and tomorrow will decrease
significantly as a cold front moves through with the chance for
light snow showers and flurries. Lake effect snow is possible
Wednesday night through Thursday in northwestern Wisconsin. Windy
conditions are expected to return for Thursday and Friday.
An approaching low pressure system is expected to progress east
overnight, and tightened pressure gradients on the east side will
move off to the east. As a result, gusty southerly winds will
decrease overnight and tomorrow morning. This will be short lived as
tightened pressure gradients on the west side of the system increase
winds again. Gusts up to 30 mph are possible Wednesday across the
area. As the low moves through the area Wednesday, a chance for some
light snow/wintry mix is possible in far northern Minnesota.
However, the lack of a moisture source until after the system has
moved off to the east will cause little to no accumulations from
this system. As cold air behind the system is advected over the
lake, lake effect snow is expected along portions of northwestern
Wisconsin Wednesday night into Thursday.
Cold air with a surface high pressure behind the system will move
into the upper Midwest for a cold Thursday. Highs on Thursday will
be in the upper teens to low 20s. Though temperatures will begin to
slowly increase over the weekend once again as a ridge moves into
the region. Models show some chance of precipitation on Saturday and
Sunday, though uncertainty is high as models are in disagreement.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1140 PM CST Tue Nov 23 2021
An area of low pressure will sweep across central Minnesota into
northwest Wisconsin tonight, along with a cold front that will
pass through the region during the daylight hours Wednesday.
Before the surface low moves through, a bout of low-level wind
shear will be in place for a time for DLH and HYR before stronger
flow aloft shifts off to the east. Then, as the cold front moves
in, attention turns to winds that will turn more northwesterly and
strengthen. Gusts will range between 20 to 30 knots across the
region Wednesday. Additionally, cold air advection will help lead
to some low IFR/MVFR stratus. There is some uncertainty as to how
long the stratus will linger, but it should remain in place into
Wednesday evening. Some light snow will be possible as the front
passes through. However, with little moisture to work with, opted
to go with VCSH for now.
&&
.MARINE...
Issued at 354 PM CST Tue Nov 23 2021
Winds over the lake have been under performing today, with gusts
not reaching 20 kts from Port Wing to the Twin Ports up to
Taconite Harbor. These shores have since been removed from the
group of Small Craft Advisories that were issued this morning. The
remainder of the South Shore and Grand Marais to Grand Portage
remain in the Small Craft Advisory for the evening as there is
still the possibility for high winds and waves. Winds should
decrease tonight into Wednesday morning before increasing again
out of the northwest after the passage of a cold front. More Small
Craft Advisories may be needed Wednesday night into Thursday for
portions of the near shores after the front passes.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 30 39 14 23 / 0 20 10 0
INL 22 31 6 19 / 0 30 10 0
BRD 26 36 10 22 / 0 10 10 0
HYR 32 45 15 25 / 0 10 20 10
ASX 33 46 18 27 / 0 30 40 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 AM CST Wednesday for LSZ121-
146>148-150.
&&
DISCUSSION...Kossen
AVIATION...JTS
MARINE...KossenHazardous weather outlook, Nov 23, 2:25 PM CST, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 225 PM CST Tue Nov 23 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-242030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 225 PM CST Tue Nov 23 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Lake-effect snow is likely for portions of the South Shore beginning Wednesday night and continuing through Thursday evening. Several inches of accumulating snow in northern Iron County may lead to travel impacts. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed this afternoon or tonight. LSZ121-140>148-150-242030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 225 PM CST Tue Nov 23 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight Gusty south to southwest winds across portions of western Lake Superior and building waves along the North Shore and outer Apostle Islands today and tonight are expected to lead to conditions hazardous to small craft. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Gusty southwest winds on Wednesday morning are expected to produce conditions hazardous to small craft. As winds turn northwesterly on Wednesday afternoon, winds may remain gusty through Wednesday night into Thursday morning and build waves to 5 feet along the South Shore. Wolfe More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:58 AM CST | Gale Watch | DLH | 6 hr | |
| Nov 24, 9:41 AM CST | Gale Warning | DLH | 24 hr |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.